Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a consumer concerning her 13 year old son with no known drug reactions or allergies or pertinent medical history who on 06-AUG-2010, was intramuscularly vaccinated in the left arm with the first dose of GARDASIL, in the physician office. There was no concomitant medication. On 06-AUG-2010, following the administration of GARDASIL, the patient walked to the waiting room to sit with his mother. Within two or three minutes the patient fell to the ground seizing. The seizure activity lasted approximately three minutes. Emergency medical service was called because of sustained tachycardia and low blood pressure. It was noted that this resolved with a lengthening of the postictal phase of the seizure. The patient was then transported to the emergency room by his mother where blood work and electrocardiogram were performed (results not provided). The patient was then discharged to his home. According to the patient''s mother he was currently very anxious. "Patient fell to the ground seizing", sustained tachycardia, low blood pressure and very anxious were considered to be disabling and life-threatening by the reporter. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166